1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

I am really unwell.

Discussion in 'Health and wellbeing' started by Mrs Mo, Feb 21, 2012.

  1. I'm so sorry you are feeling poorly. I think the worst thing about this is that you are undiagnosed ... this makes everything much more confusing and scary. However, the docs don't feel there's anything serious do they? There are so many conditions that could be causing your problem ... food allergies, inflammatory illnesses etc, and it is a process of elimination. I am sure you'll get a diagnosis in due course. Until then, try not to worry too much (easier said than done, I know). I do sympathise with you ... I have had years and years of patchy health and no one knows what the reason is. They suspect something autoimmune but the actual cause is extremely good at concealing itself!
     
  2. Thanks every one for your sympathy; it really does help. I don't think I'm going to be very good at school next week (challenging academy students) but I'll give it my best. Have been reading up on the side effects of my anti biotics and it seems lots of people feel like they are made of lead on them. So I might be bouncy after I have finished these - the night before I go back to school. I hope Y9 behave themselves.
     
  3. ROSIEGIRL

    ROSIEGIRL Senior commenter

    Take it easy - it may take a while to feel bouncy again if you've had a heavy hit of anti-biotics.
    Hope you feel better soon.
     
  4. Hi, Reading your first post was a little spooky as I have been going through an almost identical scenario since last December. Unfortunately I am also on the GTP!!! I am 38, have three children, have spent time in hospital over new year, lost 1.5 stone in weight, cannot tolerate anything but a liquid diet at the moment and am on Tradmadol. You have my deepest sympathies, the only thing I can say is that I am starting to see the light at the end of the tunnel. I have reduced my dosage as although it is a great painkiller it also sends me dopey and I feel that it must be addictive if the withdrawal headaches are anything to go by. I am not feeling quite so much like death warmed up an am getting some of my bounce back!!! Please do not give up hope of feeling better, I know that it can seem endless, and still not having being diagnosed like you, is frustrating. I have had issues with work, catty remarks and threats of HR involvement because of absence, but hey, I developed a very thick skin, got my head down and just got on with it even though it meant going home knackered and sleeping after cooking for the kids. Anyway my thoughts are with you xx
     
  5. Dear Tracey,

    I hope you get better soon. I cannot believe you are still going into school; I am just about making cups of tea and typing this. I am very impressed. How do you maintain control in the classroom when you're on Tramadol (which is highly addictive) ? I feel like I'm on a ship, going up and down, with tummy ache and poor hearing. I can't imagine going back to school. I've got some very very very challenging students and I would be useless in controlling them. I wouldn't be able to hear them, for a start, or be able to get over to them and see what they are doing.

    Are you a single parent? Because that would explain why you are working and cooking in this state. If you are not on your own, then is your partner helping at all? I hope you get some help or get better soon. I really feel for you. Good luck with all your observations.
     

Share This Page